# SDR SWAA071687

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 54,092 hours, 54,025 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LEFT WING NR 4 SPOILER INBOARD LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
